A nonlinear stochastic equation of convolution type

Maria Fernanda de Almeida Cipriano Salvador Marques, H. Ouerdiane, J. L. Silva, R. Vilela Mendes

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

A nonlinear equation, similar to the Burgers' equation with the usual product replaced by a convolution product, is studied. The initial condition is a generalized function. By using the Laplace trans- form in a general white noise analysis setting, a general solution is found in (1 +n)-dimensions.
Original languageEnglish
Title of host publicationMathematical analisys of random phenomena
Subtitle of host publicationProceedings of the International Conference, Hammamet, Tunisia, 12 – 17 September 2005
EditorsAna Bela Cruzeiro, Habib Ouerdiane, Nobuaki Obata
Place of PublicationSingapore
PublisherWorld Scientific
Pages73-84
Number of pages12
ISBN (Electronic)978-981-4475-69-3
ISBN (Print)978-981-270-603-4, 981-270-603-8
DOIs
Publication statusPublished - 2007
EventInternational Conference Mathematical analisys of random phenomena. - Hammamet, Tunisia
Duration: 12 Sep 200517 Sep 2005

Conference

ConferenceInternational Conference Mathematical analisys of random phenomena.
CountryTunisia
CityHammamet
Period12/09/0517/09/05

Keywords

  • Nonlinear Stochastic equation
  • Convolution calculus
  • Laplace transform
  • Generalized functions

Fingerprint

Dive into the research topics of 'A nonlinear stochastic equation of convolution type'. Together they form a unique fingerprint.

Cite this